N =2 supersymmetric extension of l-conformal Galilei algebra

Ivan Masterov

    Research output: Contribution to journalArticle

    19 Citations (Scopus)

    Abstract

    N =2 supersymmetric extension of the l-conformal Galilei algebra is constructed. A relation between its representations in flat spacetime and in Newton-Hooke spacetime is discussed. An infinite-dimensional generalization of the superalgebra is given.

    Original languageEnglish
    Article number072904
    JournalJournal of Mathematical Physics
    Volume53
    Issue number7
    DOIs
    Publication statusPublished - 12 Jul 2012

    Fingerprint

    Conformal Algebra
    newton
    algebra
    Space-time
    Superalgebra
    Generalization

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Cite this

    N =2 supersymmetric extension of l-conformal Galilei algebra. / Masterov, Ivan.

    In: Journal of Mathematical Physics, Vol. 53, No. 7, 072904, 12.07.2012.

    Research output: Contribution to journalArticle

    @article{04d78cb8470b43bfb26b57d12282fd65,
    title = "N =2 supersymmetric extension of l-conformal Galilei algebra",
    abstract = "N =2 supersymmetric extension of the l-conformal Galilei algebra is constructed. A relation between its representations in flat spacetime and in Newton-Hooke spacetime is discussed. An infinite-dimensional generalization of the superalgebra is given.",
    author = "Ivan Masterov",
    year = "2012",
    month = "7",
    day = "12",
    doi = "10.1063/1.4732459",
    language = "English",
    volume = "53",
    journal = "Journal of Mathematical Physics",
    issn = "0022-2488",
    publisher = "American Institute of Physics Publising LLC",
    number = "7",

    }

    TY - JOUR

    T1 - N =2 supersymmetric extension of l-conformal Galilei algebra

    AU - Masterov, Ivan

    PY - 2012/7/12

    Y1 - 2012/7/12

    N2 - N =2 supersymmetric extension of the l-conformal Galilei algebra is constructed. A relation between its representations in flat spacetime and in Newton-Hooke spacetime is discussed. An infinite-dimensional generalization of the superalgebra is given.

    AB - N =2 supersymmetric extension of the l-conformal Galilei algebra is constructed. A relation between its representations in flat spacetime and in Newton-Hooke spacetime is discussed. An infinite-dimensional generalization of the superalgebra is given.

    UR - http://www.scopus.com/inward/record.url?scp=84864756028&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84864756028&partnerID=8YFLogxK

    U2 - 10.1063/1.4732459

    DO - 10.1063/1.4732459

    M3 - Article

    VL - 53

    JO - Journal of Mathematical Physics

    JF - Journal of Mathematical Physics

    SN - 0022-2488

    IS - 7

    M1 - 072904

    ER -